12-02-2003, 09:07 PM #1
I wasn't sure where to post this and I appologize if this is the wrong forum for it. I have been using nubain for pain relief and things and last night after I injected in my vien, it started to hurt (my vein) like a soreness. I woke up this morning and the pain was still there. Soreness from the injection site all the way up the same vein to the end of my bicep. I am wondering if I should be worried about this and seek medical attention. Please let me know, id like to keep my arm.
12-02-2003, 09:10 PM #2Originally Posted by PiecinItUp
12-02-2003, 09:30 PM #3
Go see a Dr, I used to use not nubain but a injected drug for years. I never had a problem like you've mentioned or I can't remember it.
12-02-2003, 09:31 PM #4Originally Posted by chrisAdams
recreation, like smoking weed or drinking....should I be worried?
12-02-2003, 09:32 PM #5
Seek medical attention for the pain.. then seek help for the nubain. It's a terrible drug thats ruined many lives, hell it almost ruined mine. I hate to see bodybuilders using it, you may as well be shooting morphine.
12-02-2003, 09:33 PM #6
Yes you should be worried, because you're basically using a less ghetto version of heroin. Quit it bro... it's bad news.
Originally Posted by PiecinItUp
12-02-2003, 10:27 PM #7Originally Posted by PiecinItUp
12-02-2003, 11:33 PM #8Originally Posted by JohnnyB
This I understand, and I thank you for all your words of wisdom. I don't exactly have a doctor where I live right now. What would you all suggest?
12-02-2003, 11:46 PM #9
I've never had that problem Bro so I really couldn't say, unless you missed and it an abbess but then you'd need to go to the doc to get it lanced. Sorry
12-04-2003, 09:02 AM #10
Go seek Med help ASAP..listen to these guys!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)